Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 15, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 16, 2018, 3:58 PM CDT for Columbia County, Sauk County, Wisconsin. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2018, 3:58 PM CDT (20:58 UTC)
- Expired
- Jun 16, 2018, 4:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 101 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:00 PM CDT | TSTM WND DMG | 1 Ese Portage, WI | TREES DOWN AROUND PORTAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
728
WUUS53 KMKX 162058
SVRMKX
WIC021-111-162130-
/O.NEW.KMKX.SV.W.0015.180616T2058Z-180616T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
358 PM CDT SAT JUN 16 2018
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Central Columbia County in south central Wisconsin...
Northeastern Sauk County in south central Wisconsin...
* Until 430 PM CDT.
* At 357 PM CDT, a severe thunderstorm was located near Baraboo,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Baraboo, Portage, Lake Wisconsin, Poynette, West Baraboo, Wyocena,
Merrimac, Harmony Grove, Interstate 90/94 Interchange, Okee and
Devils Lake St Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4334 8973 4351 8978 4364 8966 4364 8937
4339 8926
TIME...MOT...LOC 2057Z 248DEG 12KT 4346 8965
HAIL...1.00IN
WIND...60MPH
$$
BOXELL2 follow-up statements
155
WWUS53 KMKX 162116
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
416 PM CDT SAT JUN 16 2018
WIC021-111-162130-
/O.CON.KMKX.SV.W.0015.000000T0000Z-180616T2130Z/
Columbia WI-Sauk WI-
416 PM CDT SAT JUN 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL COLUMBIA AND EAST CENTRAL SAUK COUNTIES...
At 415 PM CDT, a severe thunderstorm was located near Lake Wisconsin,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Portage, Lake Wisconsin, Poynette, Wyocena, Merrimac, Harmony Grove
and Interstate 90/94 Interchange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4336 8964 4347 8971 4357 8962 4364 8938
4339 8926
TIME...MOT...LOC 2115Z 263DEG 12KT 4346 8958
HAIL...1.00IN
WIND...60MPH
$$
BOXELL867
WWUS53 KMKX 162131
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
431 PM CDT SAT JUN 16 2018
WIC021-111-162141-
/O.EXP.KMKX.SV.W.0015.000000T0000Z-180616T2130Z/
Columbia WI-Sauk WI-
431 PM CDT SAT JUN 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLUMBIA AND EAST
CENTRAL SAUK COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.
LAT...LON 4336 8964 4347 8971 4357 8962 4364 8938
4339 8926
TIME...MOT...LOC 2131Z 248DEG 12KT 4348 8951
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:15 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 16, 2:15 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
215 PM CDT Sat Jun 16 2018
.DISCUSSION...
Rest of this Afternoon through Sunday Afternoon...Forecast
Confidence is Moderate to High...
Lake-modified outflow that pushed inland this morning has reached
a line from Lake Geneva to Watertown to Ripon as of 2 PM. East of
this line, particularly for those counties boarding Lake
Michigan, cooler lake air has kept temperatures in the 70s to
around 80 degrees, with dewpoints in the low to mid 60s.
Temperatures will likely warm a bit more this afternoon, but heat
indices will fall short of initial expectations in this area.
Further west, however, very warm and humid conditions are being
observed, with temperatures around 90 and dewpoints in the mid
70s. This is resulting in heat indices around 100 degrees.
The aforementioned outflow boundary may serve as focus for a few
showers or storms later this afternoon, though potential seems
pretty low given weak convergence along the boundary. With plenty
of instability, anything that does develop could be briefly
strong, with a risk for gusty winds and hail. Locally heavy rain
would also be a risk given the rather tropical airmass in place
across the region.
Confidence is fairly high that the entire forecast area will see
the excessive heat on Sunday, with stronger synoptic flow and less
thunderstorm activity limiting the lake breeze to areas
within a few miles of the lake. Low to mid 90s are expected for
highs on Sunday, with heat indices between 98 and 102. Given these
expected temps, the Heat Advisory will continue through Sunday
afternoon.
Sunday night - Confidence...Medium
Main question is how far will any convection make it into the cwa.
The upper jet still looks well north though there is some
divergence proggd into our area. The LLJ still looks to be focused
more to the north, however low level thermal boundaries do sag
closer to our area. So, the GFS is most aggressive on precip into
the cwa while the ECMWF and NAM keep things more to the north.
Will use a blended solution at this time. The mid level ridging
still looks like it has a good hold on us so would prefer a slower
advancement of the activity into srn WI.
Monday and Monday night - Confidence...Medium
Enough uncertainty in place with regards to frontal timing, cloud
cover and convection to not push the advisory into Monday at this
time. the GFS is the fastest with respect to overspreading
showers/storms with frontal boundary moving through southern WI.
There are some slower solutions however guidance as a whole
suggests temps will be a bit cooler due to cloud cover.
Nevertheless, the very warm and humid airmass will be in place
until the surface/925 front swings through shifting winds around
to the northeast and ushering in a much cooler and less humid
airmass.
Tuesday - Confidence...Medium Slow southward movement of 850
baroclinic zone could result in lingering showers. Otherwise
looks cloudy and cooler with the surface front to our south and
enough moisture lingering to keep a good deal of cloud cover in
place. Onshore flow will make for even cooler conditions
lakeside.
Wednesday - Confidence...Medium
Will go with a dry forecast as it looks like frontal boundaries
would be far enough to our south with high pressure exerting a
greater influence. The latest ECMWF does throw a little wrench in
for Thursday with the
Thursday through Saturday - Confidence...Low
ECMWF and GFS show cyclogenesis either to our south and west,
respectively, so plenty of details to yet get ironed out as to how
this will evolve. But it does appear we could turn a bit more
unsettled.
&&
.AVIATION(21Z TAFS)...VFR conditions are expected through the next
24 hours. There is a slight chance for a few thunderstorms this
afternoon, though potential and coverage is far too sparse for
TAF inclusion at this time.
Winds will be southeasterly at KMKE, KUES and KENW through the
rest of the afternoon, before becoming southwest. At KMSN,
southwest winds will continue into Sunday.
&&
.MARINE...Waves will remain in the 1-3 foot range today, and diminish
to around 1 foot or so on Sunday. Winds will initially be onshore
this afternoon, but should become southwesterly later tonight, with
southwesterly (offshore) flow continuing on Sunday.
Thunderstorms are increasingly likely from late Sunday night
through Monday evening as a frontal boundary moves south through
the area.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 7 PM CDT Sunday for WIZ046-047-051-052-
056>060-062>072.
LM...None.
&&
Tonight/Sunday and Aviation/Marine...Boxell
Sunday Night through Saturday...CollarHazardous weather outlook, Jun 16, 3:20 PM CDT, 38 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 320 PM CDT Sat Jun 16 2018 WIZ046-047-051-052-056>060-062>072-172030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 320 PM CDT Sat Jun 16 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Heat Advisory is in effect for all of south central and southeast Wisconsin through tonight. An isolated thunderstorm or two is expected into the early evening hours across parts of south central Wisconsin. .DAYS TWO THROUGH SEVEN...Sunday through Saturday The Heat Advisory continues into early Sunday evening across the area. Hot and humid conditions are expected. Heat index values will likely reach around 100 degrees across southern Wisconsin. The heat may linger into midday Monday. There are chances for thunderstorms mainly later Sunday night into Monday morning, with thunderstorms likely Monday afternoon into Monday night, as a cold front moves south through the region. There is a marginal risk for severe storms mainly Monday afternoon and evening, along with locally heavy rainfall. There is a chance of thunderstorms Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed into Sunday. LMZ643>646-172030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 320 PM CDT Sat Jun 16 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Areas of fog may form over Lake Michigan tonight. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms mainly later Sunday night into Monday morning, with thunderstorms likely Monday afternoon into Monday night, as a cold front moves south through the region. There is a marginal risk for severe storms mainly Monday afternoon and evening. There is a chance of thunderstorms Friday. Collar www.weather.gov/mkx
In the hours before
Local storm report, Jun 16, 10:21 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1021 AM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD 3 WSW MONONA 43.04N 89.38W
06/16/2018 DANE WI 911 CALL CENTER
FOLLOW UP ON FLOODING: SEVERAL STALLED
VEHICLES ON THE BELTLINE BETWEEN MILE
MARKERS 261 AND 263, WHICH IS PARK ST AND
JOHN NOLAN DR. ALSO 3 FEET OF WATER IN HWY
14 IN TOWN OF MADISON. WATER INTO SOME HOMES
ON SOUTHWEST SIDE OF CITY. WATER INTO SOME
UW CAMPUS BUILDINGS.
&&Local storm report, Jun 16, 10:23 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1023 AM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 2 SSW MADISON 43.06N 89.40W
06/16/2018 M4.43 INCH DANE WI PUBLIC
ALSO SMALL HAIL.
&&Local storm report, Jun 16, 11:11 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 AM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 1 N FITCHBURG 43.00N 89.42W
06/16/2018 M3.50 INCH DANE WI PUBLIC
ON LACY RD. REPORT VIA FACEBOOK.
&&Local storm report, Jun 16, 11:12 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 AM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 1 W DE FOREST 43.25N 89.36W
06/15/2018 DANE WI PUBLIC
LARGE OAK TREE DOWN ABOUT 1 MILE WEST OF
DOWNTOWN DE FOREST. REPORTED VIA SOCIAL
MEDIA. TIME ESTIMATED.
&&
MBKLocal storm report, Jun 16, 11:14 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1114 AM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 2 SSW MADISON 43.06N 89.40W
06/16/2018 M4.43 INCH DANE WI PUBLIC
ALSO SMALL HAIL.
0900 AM HEAVY RAIN 4 SSW SHOREWOOD HILLS 43.03N 89.49W
06/16/2018 M4.12 INCH DANE WI COCORAHS
5 SW MADISON, STATION WI-DA-3.
0119 AM HEAVY RAIN STOUGHTON 42.92N 89.20W
06/16/2018 M4.04 INCH DANE WI MESONET
TOTAL SO FAR AT MESONET STATION STGHT,
STOUGHTON.
0900 AM HEAVY RAIN 2 S MIDDLETON 43.07N 89.51W
06/16/2018 M3.88 INCH DANE WI COCORAHS
6.1 W MADISON, STATION WI-DA-45.
0836 AM HEAVY RAIN 4 SE CROSS PLAINS 43.08N 89.59W
06/16/2018 M3.80 INCH DANE WI PUBLIC
0119 AM HEAVY RAIN 1 ESE SHOREWOOD HILLS 43.07N 89.43W
06/16/2018 M3.80 INCH DANE WI MESONET
TOTAL SO FAR AT MESONET STATION MDSNW, 1 ESE
SHOREWOOD HILLS.
0900 AM HEAVY RAIN 1 SSW SHOREWOOD HILLS 43.06N 89.46W
06/16/2018 M3.76 INCH DANE WI COCORAHS
3.7 WSW MADISON, STATION WI-DA-13.
1000 AM HEAVY RAIN 1 N FITCHBURG 43.00N 89.42W
06/16/2018 M3.50 INCH DANE WI PUBLIC
ON LACY RD. REPORT VIA FACEBOOK.
0900 AM HEAVY RAIN 1 W SHOREWOOD HILLS 43.08N 89.47W
06/16/2018 M3.40 INCH DANE WI COCORAHS
4 W MADISON, STATION WI-DA-39.
0900 AM HEAVY RAIN MCFARLAND 43.02N 89.28W
06/16/2018 M3.35 INCH DANE WI COCORAHS
1 E MCFARLAND, STATION WI-DA-14.
0824 AM HEAVY RAIN 1 NE MCFARLAND 43.03N 89.28W
06/16/2018 M3.23 INCH DANE WI TRAINED SPOTTER
OVERNIGHT RAINFALL REPORTED VIA SOCIAL
MEDIA. 1.5 INCH DIAMETER BRANCH DOWN AS
WELL.
0900 AM HEAVY RAIN 1 SSW MIDDLETON 43.08N 89.52W
06/16/2018 M2.88 INCH DANE WI COCORAHS
6.4 W MADISON, STATION WI-DA-46.
0711 AM HEAVY RAIN 2 SW SHOREWOOD HILLS 43.06N 89.48W
06/16/2018 M2.70 INCH DANE WI CO-OP OBSERVER
CHMW3 - CHARMANY FARM IN MADISON.
0725 AM HEAVY RAIN 1 SSW MIDDLETON 43.10N 89.51W
06/16/2018 M2.58 INCH DANE WI CO-OP OBSERVER
WASTEWATER TREATMENT PLANT.
0400 AM HEAVY RAIN 3 NE VERONA 43.02N 89.49W
06/16/2018 M2.56 INCH DANE WI AMATEUR RADIO
STORM TOTAL FROM 1155PM FRIDAY THROUGH 4AM
SATURDAY.
0841 AM HEAVY RAIN 1 NNE MONONA 43.07N 89.33W
06/16/2018 M2.50 INCH DANE WI PUBLIC
OVERNIGHT RAINFALL REPORTED CLOSE TO MONONA
GOLF COURSE. REPORTED VIA SOCIAL MEDIA.
0704 AM HEAVY RAIN MCFARLAND 43.02N 89.29W
06/16/2018 M2.43 INCH DANE WI TRAINED SPOTTER
0900 AM HEAVY RAIN 5 ENE MOUNT HOREB 43.03N 89.63W
06/16/2018 M2.31 INCH DANE WI COCORAHS
5.5 WNW VERONA NEAR RILEY, STATION WI-DA-49.
0941 AM HEAVY RAIN 1 E MAPLE BLUFF 43.11N 89.35W
06/16/2018 M2.28 INCH DANE WI COCORAHS
3 NE MADISON, STATION WI-DA-52.
0819 AM HEAVY RAIN 2 N VERONA 43.02N 89.53W
06/16/2018 M2.25 INCH DANE WI PUBLIC
LOCATION JUST EAST OF UNIVERSITY RIDGE GOLF
COURSE. OVERNIGHT RAINFALL REPORTED VIA
SOCIAL MEDIA.
0941 AM HEAVY RAIN 1 W DE FOREST 43.25N 89.36W
06/16/2018 M1.75 INCH DANE WI PUBLIC
OVERNIGHT RAINFALL. REPORTED VIA SOCIAL
MEDIA.
0839 AM HEAVY RAIN 1 NW WIND POINT 42.79N 87.79W
06/16/2018 M1.50 INCH RACINE WI PUBLIC
OVERNIGHT RAINFALL REPORTED NEAR
INTERSECTION OF HIALEAH DRIVE AND ERIE
STREET. REPORTED VIA SOCIAL MEDIA.
0816 AM HEAVY RAIN 1 S WIND LAKE 42.81N 88.16W
06/16/2018 M1.05 INCH RACINE WI PUBLIC
0115 AM HAIL 4 WNW ARENA 43.18N 89.99W
06/16/2018 M0.75 INCH IOWA WI PUBLIC
REPORTED VIA SOCIAL MEDIA.
1050 PM TSTM WND DMG 1 W DE FOREST 43.25N 89.36W
06/15/2018 DANE WI PUBLIC
LARGE OAK TREE DOWN ABOUT 1 MILE WEST OF
DOWNTOWN DE FOREST. REPORTED VIA SOCIAL
MEDIA. TIME ESTIMATED.
1230 AM FLASH FLOOD 3 WSW MONONA 43.04N 89.38W
06/16/2018 DANE WI 911 CALL CENTER
FOLLOW UP ON FLOODING: SEVERAL STALLED
VEHICLES ON THE BELTLINE BETWEEN MILE
MARKERS 261 AND 263, WHICH IS PARK ST AND
JOHN NOLAN DR. ALSO 3 FEET OF WATER IN HWY
14 IN TOWN OF MADISON. WATER INTO SOME HOMES
ON SOUTHWEST SIDE OF CITY. WATER INTO SOME
UW CAMPUS BUILDINGS.
0126 AM FLASH FLOOD MADISON 43.08N 89.39W
06/16/2018 DANE WI LAW ENFORCEMENT
NUMEROUS VEHICLES STRANDED. WATER ENTERING
LOWER LEVELS OF HOUSES AND APARTMENT
BUILDINGS. FIRE DEPARTMENT PERFORMING WATER
RESCUES.
&&Local storm report, Jun 16, 11:57 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1157 AM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 2 SE SHOREWOOD HILLS 43.06N 89.42W
06/15/2018 E50 MPH DANE WI PUBLIC
SEVERAL TREES BLOWN DOWN SOUTHWEST OF
DOWNTOWN MADISON. ESTIMATED TIME AND WIND
GUST SPEED FROM RADAR. REPORTED VIA SOCIAL
MEDIA.
&&
MBKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:59 PM CDT | Special Weather Statement | MKX | Marquette | 31 min |
| Jun 15, 8:24 PM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 36 min |
| Jun 15, 8:54 PM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake | 36 min |
| Jun 15, 9:27 PM CDT | Special Weather Statement | MKX | Columbia, Fond du Lac | 33 min |
| Jun 15, 10:00 PM CDT | Special Weather Statement | MKX | Columbia, Dodge, Fond du Lac, Ozaukee, Sheboygan | 30 min |
| Jun 15, 10:40 PM CDT | Special Weather Statement | MKX | Dane, Jefferson, Milwaukee, Waukesha | 35 min |
| Jun 15, 11:08 PM CDT | Special Weather Statement | MKX | Dane, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more | 22 min |
| Jun 15, 11:21 PM CDT | Special Weather Statement | MKX | Dane, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more | 24 min |
| Jun 15, 11:28 PM CDT | Special Weather Statement | MKX | Sauk | 62 min |
| Jun 15, 11:40 PM CDT | Special Weather Statement | MKX | Dane, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more | 35 min |
| Jun 16, 12:11 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jun 16, 12:12 AM CDT | Special Weather Statement | MKX | Dane, Green, Iowa, Kenosha, Rock, Walworth | 48 min |
| Jun 16, 12:21 AM CDT | Flash Flood Warning | MKX | Dane | 3 hr |
| Jun 16, 12:55 AM CDT | Areal Flood Advisory | MKX | Iowa | 3 hr |
| Jun 16, 1:53 AM CDT | Areal Flood Advisory | MKX | Rock | 112 min |
| Jun 16, 5:51 AM CDT | Special Marine Warning | MKX | 54 min | |
| Jun 16, 6:43 AM CDT | Special Marine Warning | MKX | 62 min | |
| Jun 16, 4:02 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 28 min |
| Jun 16, 4:47 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 43 min |
| Jun 16, 5:06 PM CDT | Areal Flood Advisory | MKX | Columbia, Sauk | 3 hr |
| Jun 16, 5:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 52 min |
| Jun 16, 6:18 PM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jun 16, 6:28 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.